# SDR DJFA2006327

- Difficulty date: October 8, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N708TA
- Make and model: Beech 400A
- Aircraft serial: RK178
- Aircraft time: 7,300 hours, 6,030 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING AN INSPECTION OF THE HORIZONTAL STABILIZER RIBS AND ROLLERS,  THE LEFT INBOARD HORIZONTAL STABILIZER NOSE RIB STRUCTURE WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN BEECHJET COMMUNIQUE' NUMBER 70.
